MENU

You are here

Publications

Export 1539 results:
Journal Article
Agrachev AA, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
Dassi F, Mola A, Si H. Curvature-adapted remeshing of CAD surfaces. Procedia Engineering [Internet]. 2014 ;82:253–265. Available from: https://doi.org/10.1016/j.proeng.2014.10.388
Dassi F, Mola A, Si H. Curvature-adapted remeshing of CAD surfaces. Engineering with Computers [Internet]. 2017 ;34:565–576. Available from: https://doi.org/10.1007/s00366-017-0558-2
Braides A, Malchiodi A. Curvature theory of boundary phases: the two-dimensional case. Interfaces Free Bound. 7 (2002) 345-370 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3537
Barilari D, Paoli E. Curvature terms in small time heat kernel expansion for a model class of hypoelliptic Hörmander operators. Nonlinear Analysis [Internet]. 2017 ;164:118 - 134. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X17302298
Scala R, Van Goethem N. Currents and dislocations at the continuum scale. Methods and Applications of Analysis. 2016 ;23:1–34.
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
DeSimone A, Di Carlo A, Teresi L. Critical voltages and blocking stresses in nematic gels. Eur. Phys. J. E 24 (2007) 303-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2553
Malchiodi A, Martinazzi L. Critical points of the Moser-Trudinger functional on a disk. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6560
Rizzi M. Critical points of a perturbed Otha-Kawasaki functional. arXiv preprint arXiv:1601.07093. 2016 .
Guzzetti D. On the Critical Behavior, the Connection Problem and the Elliptic Representation of a Painlevé VI Equation. Mathematical Physics, Analysis and Geometry 4: 293–377, 2001. 2001 .
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
Vidossich G. A criterion for he existence of maximal solutions of strongly nonlinear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/161
Boissiere S, Mann E, Perroni F. Crepant resolutions of weighted projective spaces and quantum deformations. This article will be published in 2011 in the \"Nagoya Mathematical Journal\" Volume 201, March 2011, Pages 1-22, under the title \"Computing certain Gromov-Witten invariants of the crepant resolution of P{double-strock}(1, 3, 4, 4) [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6514
Gidoni P, Noselli G, DeSimone A. Crawling on directional surfaces. International Journal of Non-Linear Mechanics [Internet]. 2014 ;61:65 - 73. Available from: http://www.sciencedirect.com/science/article/pii/S0020746214000213
DeSimone A, Tatone A. Crawling motility through the analysis of model locomotors: two case studies. The European Physical Journal E, Volume 35, Issue 9, September 2012, Article number85 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7017
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Dal Maso G, Lazzaroni G. Crack growth with non-interpenetration : a simplified proof for the pure Neumann problem. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1219-1231 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3801
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788
Bertola M. CORRIGENDUM: The dependence on the monodromy data of the isomonodromic tau function. [Internet]. 2016 . Available from: http://arxiv.org/abs/1601.04790
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
Bertola M, Dubrovin B, Yang D. Correlation functions of the KdV hierarchy and applications to intersection numbers over $\overline\CalM_g,n$. Phys. D [Internet]. 2016 ;327:30–57. Available from: http://dx.doi.org/10.1016/j.physd.2016.04.008
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Vidossich G. A correction and an extension of Stampacchia's work on the geometric BVP. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35023
Lerario A. Convex pencils of real quadratic forms. Discrete and Computational Geometry, Volume 48, Issue 4, December 2012, Pages 1025-1047 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7099

Pages

Sign in